# SDR DALA2015072904740

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN DOUBLER AND SKIN AT AFT LAVATORY SERVICE PANEL, BETWEEN BS 1307 - 1322, LONGERONS 21-22L.   REPAIRED IAW ETI 88-15-248, REV 2 AND ER/A 536500-14, REV:ORIG.
